# SDR REXA2020042300526

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT SIDE RAIL  SECTIONS FS677 TO FS720.85, FS744.15 TO FS761.85, FS785.15 TO FS847+FS8.40, FS847+8.40 TO FS847+16 SIDE RAIL LH/RH SECTIONS AT PASSENGER CABIN.(SM)(CPAX)(TCI 53-20-301)                                                               

SEAT SIDE RAIL SECTIONS FS677 TO FS720.85, FS744.15 TO FS761.85, FS785.15 TO FS847 +FS8.40, FS847+8.40 TO FS847+16 SIDE RAIL LH/RH SECTIONS AT PASSENGER CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12
